MathSciNet Relay Station
MathSciNet bibliographic data
MR1766111 (2001j:47026) 47B33 (30D55 47A30)
Montes-Rodríguez, Alfonso Weighted composition operators on weighted Banach spaces of analytic functions. J. London Math. Soc. (2) 61 (2000), no. 3, 872–884.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement